Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed point theorems in ordered abstract spaces


Authors: Juan J. Nieto, Rodrigo L. Pouso and Rosana Rodríguez-López
Journal: Proc. Amer. Math. Soc. 135 (2007), 2505-2517
MSC (2000): Primary 47H10
Published electronically: March 21, 2007
MathSciNet review: 2302571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend some fixed point theorems in $ L$-spaces, obtaining extensions of the Banach fixed point theorem to partially ordered sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10

Retrieve articles in all journals with MSC (2000): 47H10


Additional Information

Juan J. Nieto
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782, Spain
Email: amnieto@usc.es

Rodrigo L. Pouso
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782, Spain
Email: rodrigolp@usc.es

Rosana Rodríguez-López
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782, Spain
Email: amrosana@usc.es

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08729-1
PII: S 0002-9939(07)08729-1
Keywords: Fixed point, partially ordered set, $L$-spaces.
Received by editor(s): October 20, 2005
Received by editor(s) in revised form: March 20, 2006
Published electronically: March 21, 2007
Additional Notes: This research was partially supported by Ministerio de Educación y Ciencia and FEDER, project MTM2004–06652–C03–01, and by Xunta de Galicia and FEDER, project PGIDIT05PXIC20702PN
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.